# SDR 20000406SH050

- Difficulty date: November 8, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Part number: 150SG122Q
- Part serial: 8543
- Condition: Worn
- Location: Starter/Gen
- Part time: 234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN.  REMOVED AND REPLACED.  (X)
